# SDR C1HA200793003

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Aircraft time: 63,416 hours, 38,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL HAS WEB CORRODED BEHIND NLG LOCK ACTUATOR SUPPORT BRACKET AT BS 351.2.  REPAIRED NWW WEB AT BS 351.2 IAW B727 SRM 51-40-2 FIG 1 AND 53-10-2 FIG 1.
